You are not currently logged in.
Access JSTOR through your library or other institution:
Nonbinary social choice for economic environments
Donald E. Campbell
Social Choice and Welfare
Vol. 12, No. 3 (June 1995), pp. 245-254
Published by: Springer
Stable URL: http://www.jstor.org/stable/41106130
Page Count: 10
Preview not available
Assume a finite integer l ≥ 2 and a social choice correspondence Ф mapping each (p, Z) into a nonempty subset Ф (p, Z) of Z, where p is a profile of individual preferences and Z is a set of outcomes of cardinality l or more. Suppose that Ф satisfies Arrow's choice axiom, independence of infeasible alternatives, and the Pareto criterion. If the preference domain is the family of profiles of classical economic preferences over the space of allocations of public goods, then Ф is dictatorial.
Social Choice and Welfare © 1995 Springer